Homology, Homotopy and Applications

Volume 16 (2014)

Number 2

Homological descent for motivic homology theories

Pages: 33 – 43

DOI: http://dx.doi.org/10.4310/HHA.2014.v16.n2.a2


Thomas Geisser (Graduate School of Mathematics, Nagoya University, Nagoya, Japan)


The purpose of this paper is to give homological descent theorems for motivic homology theories (for example, Suslin homology) and motivic Borel-Moore homology theories (for example, higher Chow groups) for certain hypercoverings.


descent, hypercovering, motivic homology theory

2010 Mathematics Subject Classification

14F42, 19E15

Full Text (PDF format)

Published 30 November 2014